# SDR IPXA2020111562389

- Difficulty date: November 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUP8603403
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 3 PYLON STRUCTURE WEB CRACK AT UPPER END YUS STA 240.5.  REPAIRED NR 3 PYLON UPPER CRACKED WEB AT YUS STA 240.5, IAW SRM 54-00-00 REPAIR GEN FIG 204.  (MINOR)
